# SDR 96ZZZX1308

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panels
- Condition: Cracked
- Location: Bs 1183
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CABIN, FWD OF BS 1183 RT, LT OF FLOOR LEVEL FLOTATION PANELS ARE CRACKED.  ROUTED OUT CRACK AREAS PER SRM 51-40-2.  FABRICATED DOUBLER 2024T3.025, 6 INCH BY 72 INCH, AND INSTALLED PER SRM 51-40-2, AND SRM 51-30-2.  SEALED WITH PRC PER SRM 51-20-4.  TAT: 53,881.4 HRS.  TAC:  36,380.
